# SDR UALA2011011000157

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 71,667 hours, 20,853 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN RESTARTED AND AUTO SHUT DOWN SECOND TIME.  APU ECU FAULTED GEN FILTER.  ACCOMPLISHED FIM REF MM SHEET 1.  BLOCK 1 CHECKED GOOD.  BLOCK 2 HAD HIGH RESISTANCE 1.6 OHM'S.  REPLACED APU GENERATOR DELTA P SWITCH PER MM.  APU OPS CKS GOOD.  NO ECU FAULTS.
